Recently Dx Astigmatism and seems to be getting worse
I am 34 and just recently got glasses for the first time (3-4 months ago). I was dx with a very slight astigmatism in one eye. So slight the dr said it wasn't too important that I wear glasses yet. However, I went to the doc for the first time in years because it was bothering me. So I got glasses and try to wear them when I am reading which is most of the day on the computer. I have noticed lately that my eyes are more sensitive to light and sometimes having difficulty with focus. Also even with the glasses on things are not as crisp as they were when I first got the glasses. Is it possible that it has changed already or is it just a natural process of getting used to the glasses?
It is unlikely that your prescription has changed so quickly. If you do not adapt to the glasses over time, I would see the doctor again for another exam. Prolonged near work can dry the eyes, since we tend not to blink as often as we should. Try taking frequent breaks from the computer, looking away or closing your eyes for a minute or so. Placing your computer monitor slightly below eye level may help, since the lids cover the cornea better, and there is less tear evaporation. Using artificial tears like Optive, Blink, or Systane may help. If you feel you need a drop more than 3-4 times a day, it should be preservative-free, and you should see an ophthalmologist for a full exam.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.